# SDR SIMA20210623002

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 39,921 hours, 35,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN CABIN DOOR HARD TO OPEN. FO HAD TO ASSIST TO OPEN.-C/A-LUBED DOOR ROLLERS AS NEEDED OPS CHECK GOOD IAW EMD 145 AMM 52-10-01.
